# SDR ASOA200901150

- Difficulty date: October 16, 2009
- Submitted: October 20, 2009
- Operation: Air carrier
- Aircraft: N875AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7559
- Aircraft time: 19,303 hours, 16,298 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Stuck
- Location: Main Pax
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER DOOR GOT STUCK CLOSED.  IT OPENED AFTER SEVENTH OR EIGHTH ATTEMPT BUT IT STILL FELT LIKE IT WAS NOT FREE TO MOVE 100 PERCENT.  ( PASSENGER DOOR POWER ASSIST SYS )
